MathSciNet Relay Station
MathSciNet bibliographic data
MR2067472 (2005c:11142) 11R58 (11R23)
Tan, Ki-Seng A note on Stickelberger elements for cyclic $p$-extensions over global function fields of characteristic $p$. Math. Res. Lett. 11 (2004), no. 2-3, 273–278.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement